Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Deleted products of cones


Author: Arthur H. Copeland
Journal: Proc. Amer. Math. Soc. 16 (1965), 496-502
MSC: Primary 55.99; Secondary 55.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0176463-5
MathSciNet review: 0176463
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Copeland, Jr., Isology theory, Trans. Amer. Math. Soc. 107 (1963), 197-216. MR 0149475 (26:6963)
  • [2] S. Eilenberg and N. E. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [3] S.-T. Hu, Isotopy invariants of topological spaces, Proc. Roy. Soc. Ser. A. 255 (1960), 331-366. MR 0113226 (22:4064)
  • [4] -, Homotopy and isotopy properties of topological spaces, Canad. J. Math. 13 (1961), 167-176. MR 0137118 (25:574)
  • [5] J. Milnor, Lectures on characteristic classes (mimeographed), Princeton Univ. Press, Princeton, N. J., 1957.
  • [6] C. W. Patty, Homotopy groups of certain deleted product spaces, Proc. Amer. Math. Soc. 12 (1961), 369-373. MR 0126274 (23:A3570)
  • [7] -, The homology of deleted products of trees, Duke Math. J. 29 (1962), 413-428. MR 0141111 (25:4522)
  • [8] -, The fundamental group of certain deleted product spaces, Trans. Amer. Math. Soc. 105 (1962), 314-321. MR 0143211 (26:771)
  • [9] A. Shapiro, Obstructions to the imbedding of a complex in a euclidean space. I. The first obstruction, Ann. of Math. (2) 66 (1957), 256-269. MR 0089410 (19:671a)
  • [10] W.-T. Wu, On the realization of complexes in euclidean spaces. I, Acta. Math. Sinica 5 (1955), 505-552. MR 0076334 (17:883c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.99, 55.30

Retrieve articles in all journals with MSC: 55.99, 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0176463-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society